American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(40G99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Jesús Guillera and Wadim Zudilin. “Divergent” Ramanujan-type supercongruences. Proc. Amer. Math. Soc. 140 (2012) 765-777. MR 2869062.
Abstract, references, and article information   
View Article: PDF

[2] J. DeFranza and K. Zeller. Erratum to ``Hardy-Bohr positivity''. Proc. Amer. Math. Soc. 124 (1996) 2611-2611. MR 1385912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] M. Ali Sarıgöl. On absolute weighted mean summability methods . Proc. Amer. Math. Soc. 115 (1992) 157-160. MR 1097351.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] W. T. Sulaiman. On some summability factors of infinite series . Proc. Amer. Math. Soc. 115 (1992) 313-317. MR 1045602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] G. Das, B. Kuttner and S. Nanda. Some sequence spaces and absolute almost convergence . Trans. Amer. Math. Soc. 283 (1984) 729-739. MR 737896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jack Cuzick. Riemann $R\sb{1}$-summability of independent, identically distributed random variables . Proc. Amer. Math. Soc. 83 (1981) 119-124. MR 619995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] J. L. Geluk. An Abel-Tauber theorem on convolutions with the M\"obius function . Proc. Amer. Math. Soc. 77 (1979) 201-209. MR 542085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Niranjan Singh. A generalization of a theorem of Tatchell . Proc. Amer. Math. Soc. 70 (1978) 49-56. MR 487556.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] P. F. Jordan. Infinite sums of psi functions. Bull. Amer. Math. Soc. 79 (1973) 681-683. MR 0335894.
Abstract, references, and article information   
View Article: PDF

[10] Ralph Palmer Agnew. Comparison of products of methods of summability . Trans. Amer. Math. Soc. 43 (1938) 327-343. MR 1501947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Florence M. Mears. Riesz summability for double series . Trans. Amer. Math. Soc. 30 (1928) 686-709. MR 1501454.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1